# SDR AWXA0000083

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 20499001
- Condition: Contaminated
- Location: A/C Bay
- Part time: 10,793 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AIR TURN-BACK, FLIGHT ATTENDANT SMELLED FUMES ON TAKEOFF.  INSPECTED AND FOUND OIL IN APU INLET, PACKS HAD BURNT OIL SMELL.  PERFORMED WASH PER Z6D49301 AND REPLACED OZONE FILTERS, TT 0097470 + 0102225, M+E 26-2151-9-0002 SN 0304, 6015.
